I am sorry to post another question. I have searched the internet with no luck so this is my last hope. I have finished my first round of Clomid (like the other post says...sorry). Around the fifth day after finishing the Clomid I am having extreme tenderness in my breast (sorry tmi) especially the nipples with are also throbbing on and off all day. Also my aerola (sp?) is much darker than it has ever been. I dont know if this is a symptom of the Clomid or maybe a pregnancy sign. I am not due for my AF until the 23rd. Anyone else having the same problem? Any advice you can give me would be greatly appreciated. Again sorry for posting again today.
I went on clomid one time for the clomid challenge test from my RE. My boobs hurt SO BAD. I also had hot flashes and pretty impressive mood swings. Not all women get all the symptoms, but I am always the lucky one in that dept. I hope you are pg, that would be great! Try not to worry too much about the breast soreness, I think its pretty common with clomid. Good Luck!
I have just finished my first round of Clomid. I am now on day 18 from the first day I started taking them and I found a lump in my breast and it hurt really badly. There is a red mark directly under the right nipple. Sore tot he touch. I contacted my doctor and she said it can't be from the Clomid, however I am reading online that it (clomid)can cause lumps and breast tenderness. Does anyone think this will go away in time or should I be freaked out and crying like I am now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.